# SDR AALA202010129015

- Difficulty date: October 6, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 20,163 hours, 7,805 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON LEFT HAND AFT PASSENGER/CREW DOOR CUT OUT LOWER SILL AT FR 67 AND S23L.  REPAIRED LOWER SILL, PER SRM A321 SRM 53-41-14-300-001 REPAIR PRINCIPLE 5.
